Some estimates for a weighted l2 projection

Jamesh Bramble, Jinchao Xu

Research output: Contribution to journalArticlepeer-review

166 Scopus citations

Abstract

This paper is devoted to the error estimates for some weighted L projections. Nearly optimal estimates are obtained. These estimates can be applied to the analysis of the usual multigrid method, multilevel preconditioner and domain decomposition method for solving elliptic boundary problems whose coefficients have large jump discontinuities.

Original languageEnglish (US)
Pages (from-to)463-476
Number of pages14
JournalMathematics of Computation
Volume56
Issue number194
DOIs
StatePublished - Apr 1991

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some estimates for a weighted l2 projection'. Together they form a unique fingerprint.

Cite this